Note on the periodic solutions of systems of ordinary differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 7-14
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1972_12_1_a0,
author = {Karim, Rahmi Ibrahim Ibrahim Abdel},
title = {Note on the periodic solutions of systems of ordinary differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--14},
year = {1972},
volume = {12},
number = {1},
mrnumber = {0344597},
zbl = {0394.34032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a0/}
}
TY - JOUR AU - Karim, Rahmi Ibrahim Ibrahim Abdel TI - Note on the periodic solutions of systems of ordinary differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1972 SP - 7 EP - 14 VL - 12 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a0/ LA - en ID - AUPO_1972_12_1_a0 ER -
%0 Journal Article %A Karim, Rahmi Ibrahim Ibrahim Abdel %T Note on the periodic solutions of systems of ordinary differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1972 %P 7-14 %V 12 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a0/ %G en %F AUPO_1972_12_1_a0
Karim, Rahmi Ibrahim Ibrahim Abdel. Note on the periodic solutions of systems of ordinary differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 7-14. http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a0/